# SDR COMA9860169

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Low Pressure
- Location: Nr 3 Hyd Syst
- Part time: 1,131 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DISAGREEMENT WARNING DURING GEAR EXTENSION.  REPLACED SYSTEM 3A HYRAULIC PUMP.
